songcanary

Members
  • Content count

    534
  • Joined

  • Last visited

Community Reputation

0 Neutral

About songcanary

  • Rank
    Advanced Member
  • Birthday 07/20/1955

Contact Methods

  • ICQ
    0

Profile Information

  • Gender
    Female
  • Location
    OH
  • Interests
    All things pet-related. Dogs & birds especially.

Recent Profile Visitors

2,533 profile views
  1. So nice to hear from you. I saw my gp today and he thinks it is my dysautonomia acting up. So I will make a trip to Cleveland to see my specialist there. You make a good point about being stressed but not necessarily feeling stressed. It will probably take a few weeks to get in but I think it is a good idea. Thanks so much for you input, I really appreciate it!
  2. Hi everyone, I am back. Posted not long ago about panic attacks and elevated b/p while taking Buspar so I stopped it and got better. However, it didn't last and I have had spells nearly every two weeks lately of sudden onset blood pressure spikes, tachycardia, mild headache, sweating, nausea and heart palpitations. Just like what I thought were panic attacks. It happens completely out of the blue. I was blaming myself for not handling stress well but now I feel that is not the problem. Something else is wrong. So I searched the site for pheo and read all the posts. I will call my pcp in the morning. But wanted to ask if anyone has had these symptoms and been diagnosed with pheo? I understand that hyper pots and pheo share many symptoms. Any info appreciated! I have been struggling for at least a year with never feeling entirely well but can never put my finger on it. Also, can anyone tell me how to edit my signature info. I am no longer taking Florinef and LDN.
  3. I am thrilled for you! And please give your rock star husband an extra hug. I never had support like that. I am experiencing a relapse after two years feeling well, but hopefully it is just temporary. Stories like yours are so nice to read and thank you so much for posting!!!
  4. When I had this problem I used a cold pack around my neck and it helped a ton. You could even disguise it under a pretty scarf!
  5. Hi Altruism, I have been where you are. When I read your post, it does seem like you have a lot on your plate. All good stuff, but a lot. I wish I could be as active as I was before this illness, but the truth is, I can't. I had to learn to prioritize and moderate my activities. And in my case, pushing through does not work, it makes me worse. I need a certain amount of rest and recovery balanced with activity. I learned it by trial and error. I think also as the others say, that you recovered once and will again. Just be kind to yourself.
  6. Yogini, B/P is back to normal after stopping Buspar and salt water. I am pretty sure the Buspar is the culprit because I keep records and my pressure rose when I started the drug, it just never got dangerously high until recently. So in my case I think the high b/p brought on the panic and my dr kept increasing the Buspar which increased the b/p which made the panic worse! So glad it is ok now. Thanks again for your insight.
  7. Without the salt water and Buspar, my blood pressure steadily decreased yesterday right back to normal. And this morning it is good, too. So the question remains, was it the Buspar or the salt water? Well, I keep a log of pressures that goes back years and I can see that it started to rise when I started the drug. It never got into the danger zone so I didn't think much of it until this recent series of events. Btw, I had also been having blurry vision and a very mild headache with the latest dose increase. So, duh! I would say to anyone taking Buspar to watch for hypertension. It is not a listed side effect but there are a few patient reviews who mentioned it so it has happened to others.
  8. Thank you both. This is such a mystery. But today I am not using salt or taking the Buspar and will see how I respond. I appreciate your comments.
  9. I have another thread about recent relapse and panic attacks but now I need advice about my blood pressure. I have been a 90/60 person my entire life and since diagnosis seven years ago have been drinking two liters of salt water every day. But lately my pressures spiked to 160/130 with the two recent panic attacks. They are around 120/80 at rest, which is still high for me. Now I am just sitting calmly and pressure is spiked again. Is it possible I just don't need the salt anymore? Anybody else experience this? I cannot figure out what is going on. I should add that I had been taking been taking Buspar which another member said was a vasoconstrictor, which I didn't know. So I am stopping that as well and will see how that goes.
  10. Jennnn, thank you for that info and I am so glad you are feeling better. My vitals are good today so I am laying low and keeping fingers crossed. When I look back at the last 18 months I can see that I have been going pretty much nonstop. I think my body is playing catch up. From nonstop to stop lol. Take good care.
  11. Yogini I am glad you mentioned this. Because I have had a slight headache since yesterday along with the elevated bp. I never get headaches so something is off. I think I will try backing off the Buspar dose and see what happens. Always something. I wish I knew what caused my panic attacks because now I am totally confused.
  12. I was diagnosed with autonomic neuropathy and orthostatic hypotension. Have been on Buspar now for about two years with stable BPs. It did really help with the recent episodes to bring my pressure down, although it is not yet back to normal. Yogini, I did not know anxiety meds could worsen dysautonomia. How does that work? I certainly don't want to worsen things! Was able to attend yoga class this morning, that was nice. But that's all for today lol.
  13. It was a very gradual improvement over five years' time. In the beginning, I stopped work altogether and just stayed home. I concentrated on de-stressing. No obligations to be anywhere or do anything. The most I did was keep my bird cages clean and I was exhausted to do that. After a few months I started attending yoga classes but sometimes I couldn't go because I was just too weak. And sometimes I sat in the back of class and did very little. The whole trick with me is just to avoid becoming anxious, which I will admit, is extremely hard. But that is what I needed then and I did it. I can't give an exact timeline but over those years I noticed I would feel just a tiny bit better every day and I was encouraged by that. I know now that my husband's suicide put me into a tailspin but he died 1 1/2 years ago and I thought I was out of the woods. Not! So now I am starting over like I did before. It is very frustrating but I am hoping that with the same patience I had before, I will pull out of this. I wish the very same for you.
  14. Thank you all. Great time for a flare up. Ugh. My pcp said to increase the Buspar to 20 mg 3x/day to get me over this crisis. But I guess I am fortunate in that I am able to take off work for awhile. It means giving up clients but that's what it means. Trying to look on the bright side. Complete rest is what worked last time and hopefully it won't take years like before. I am hopeful. Bless everyone in this wonderful group!
  15. Normal is 90/60. It went to 160/130. I am very shaky today but pressure is a little lower. I am really scared. Had to cancel all work this week. I feel like I might not recover from this. Will call dr today.